| Model Number |
IPN048896 |
| Medical Device Problem Code |
Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Reported issue: prior to intubating the patient they noticed there was a leak in the cuff and were able to grab a different tube.The reported defect was detected prior to use in a clinical setting.There was no patient involvement.
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.The manufacturing site reports "part number reported is not being manufactured currently, however, another part number from the same family was use for the "verification of failure mode reported in the current manufacturing process" and was conducted as follows: 480 samples were taken from the current production; the samples were visually inspected and issue reported "leak - device leak - cuff" was not observed in the current manufacturing process.".Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.